# SDR AALA991615

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Bs 294.5-351-2
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - LIGHT ASSEMBLY BROKEN.  INSTALLED NEW LIGHT ASSEMBLY.  (M)
